# SDR SWAA2022082231797

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS867+9 RBL21. / [01] VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE;[02] SRM FOR ALLOWABLE DAMAGE 53-00-53-1A-2;[03] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS867+9 EVALUATED AS FOLLOW: L=2' W=0.750' D=0.030; ORIGINAL THICKNESS 0.040' PER BAC1496-377. BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A (2) FIG 103 DETAIL D. USED TOOL ID ATS2739 S/N A22004232 DUE 04/2023;[04] VERIFIED CORRECTIVE ACTIONS 1-3.;[05] FABRICATED; LOCATED AND DRILLED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 867 TO BS 887 RBL 21; ITEM BAC1496-377 LOT. 1484618-1 IAW SRM 51-40-02-0G-0 DWG 146A7500. OK TO TREATMENT AND PRIMER IAW SRM 51-20-01-0G-0 AND SOPOM 20-41-02;[06] CORRECTIVE ACTION STEP 5: REFERNCE CORRECT IAW SRM 51-40-05 FOR LOCATED AND DRILLED;[07] VERIFIED CORRECTIVE ACTIONS #5 AND #6 OK TO TREATMENT AND PRIME GIVEN;[08] UPDATED MEASUREMENTS ON TABLE ITEM 22: MINOR REPAIR;[09] VERIFIED MEASUREMENT TABLE;[10] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND AMM 51-21-72-370-804.;[11] VERIFIED CORRECTIVE ACTION #10;[12] REINSTALLED SPLICE ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BTW BS 883 TO BS 891 RBL 21 WL 156 IAW SRM 51-40-02 AND DWG 146A7501 REV A.;[13] VERIFIED CORRECTIVE ACTION #12;[14] VERIFIED CORRECTIVE ACTION #12
